In April 2001 I was diagnosed with stage2 breast cancer. I was just 50. I had a lumpectomy and then 7 weeks of radiation. That was followed by tamoxifen for 5 years. I am wondering if any new friends out there received bubbles in their skin(forehead) from the med. I think that the tamoxifen blocked the estrogen, since my tumor was estrogen induced, but we need estrogen for good skin. I attribute the bad skin to the tamoxifen. Just curious if anyone had that happen to them also. Another thing is that I used to be much more energetic and now I cant do what I used to do. I think the tamoxifen leaves you very tired. Dont get me wrong I am so glad to be alive but I am a very curious person and question many things. Thanks KathypaperView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.